# SDR UPS99430165

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EXIT SIGN OVER CREW SERVE DOOR DOES NOT ILLUMINATE.  RESET CANNON PLUG, OP CHECKS OK.
